Helmholtz Gemeinschaft

Search
Browse
Statistics
Feeds

Derivation of conditionally immortal mammary epithelial cell lines

Item Type:Article
Title:Derivation of conditionally immortal mammary epithelial cell lines
Creators Name:Gordon, K.E. and Binas, B. and Wallace, R. and Clark, A.J. and Watson, C.J.
Source:Biochemical Society Transactions
ISSN:0300-5127
Publisher:Biochemical Society
Volume:24
Page Range:S371.
Date:1 January 1996

Repository Staff Only: item control page

Open Access
MDC Library